# SDR ASAA2024121254881

- Difficulty date: December 12, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N236AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36351
- Aircraft time: 28,590 hours, 9,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT THRESHOLD WEB HAS MULTIPLE SPOTS OF CORROSION. GROUNDED - YES. EVALUATED AFT CARGO THRESHOLD WEB, ORIGINAL THICKNESS: .050, REMOVED: .050, REMAINING: .000, 100% MAT LOSS AND FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-60-15-1A-1. REMOVED DAMAGED THRESHOLD WEB IAW B737-900 SRM 51-40-02. LOCATED & DRILLED AND INSTALLED NEW THRESHOLD WEB P/N:146A8123U25, PO:1108709.3 IAW B737-900 SRM 51-40-05 AND BOEING DWG:146A8340, REV:G.
